# SDR C2XA01IA419

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341315
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

During a 3A inspection the aisle path lights at seat row 5 were found to be inoperative. Maintenance removed and replaced a fuse in battery pack 3WL. The system operationally checked good, and the aircraft was returned to service.
